Narzędzia help

Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
cannonical link button

http://yadda.icm.edu.pl:80/baztech/element/bwmeta1.element.baztech-article-BAT2-0001-1769

Czasopismo

Control and Cybernetics

Tytuł artykułu

Time-parametric control : uniform convergence of the optimal value functions of discretized problems

Autorzy Gugat, M. 
Treść / Zawartość
Warianty tytułu
Języki publikacji EN
Abstrakty
EN The problem of time-optimal control of linear hyperbolic systems is equivalent to the computation of the root of the optimal value function of a time-parametric program, whose feasible set is described by a countable system of moment equations. To compute this root, discretized problems with a finite number of equality constraints can be used. In this paper, we show that on a certain time-interval, the optimal value functions of the discretized problems converge uniformly to the optimal value function of the original problem. We also give sufficient conditions fot Lipschitz and Hoelder continuity of the optimal value function of the original problem.
Słowa kluczowe
PL ciąg   dyskretyzacja   funkcja celu   optymalizacja parametryczna   profil momentu   systemy sterowania minimalno-czasowe   warunek Hoeldera   warunek Lipschitza   zbieżność jednakowa  
EN continuity   discretization   Hoelder condition   Lipschitz condition   moment problems   optimal value function   parametric optimization   time-minimal control   uniform convergence  
Wydawca Systems Research Institute, Polish Academy of Sciences
Czasopismo Control and Cybernetics
Rocznik 1999
Tom Vol. 28, no 1
Strony 7--33
Opis fizyczny Bibliogr. 15 poz.,
Twórcy
autor Gugat, M.
Bibliografia
Kolekcja BazTech
Identyfikator YADDA bwmeta1.element.baztech-article-BAT2-0001-1769
Identyfikatory